# SDR FDEA201411173725

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,977 hours, 34,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1229502
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE AREA BLENDED APPROX 0.450 ABOVE & OTBD OF SLAT TRACK NR 3 DOT NR 17.  REPAIR IAW SRM 57-40-01 REPAIR 10 & EA 8-5730-T0308613A PT3.
